Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A chain functor for bordism


Author: Stanley O. Kochman
Journal: Trans. Amer. Math. Soc. 239 (1978), 167-196
MSC: Primary 55B20; Secondary 55H25
MathSciNet review: 0488031
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Chains of differential graded abelian monoids are defined for bordism and cobordism theories. These chains are used to define matric Massey products and can be filtered so as to define the Adams spectral sequence. From this point of view, we prove three basic theorems which show how Massey products behave in the Adams spectral sequence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55B20, 55H25

Retrieve articles in all journals with MSC: 55B20, 55H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0488031-X
PII: S 0002-9947(1978)0488031-X
Article copyright: © Copyright 1978 American Mathematical Society